MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL2 STD SIZE 9; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL2 STD SIZE 9; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Model Number 3L92509
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Asr xl claimsuite alerts received.Records alleged pain.Records alleged elevated chromium level of 13.34.Doi: (b)(6) 2006 dor: (b)(6) 2021 left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : per wi-3430, review of the device history record is unlikely to add value to the complaint investigation in event of revision due to pain, therefore it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.

Brand Name
CORAIL2 STD SIZE 9
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key12495367
Report Number1818910-2021-20489
Device Sequence Number3908165
Product Code LZO
UDI-Device Identifier10603295168751
UDI-Public10603295168751
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K190344
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,foreign,health profe
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3L92509
Device Catalogue Number3L92509
Device Lot Number2154042
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/30/2021
Supplement Date Received by Manufacturer10/13/2021
Initial Report FDA Received Date09/20/2021
Supplement Report FDA Received Date10/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASR ACETABULAR IMPLANT 56; CORAIL2 STD SIZE 9; DEPUY ASR XL FEM IMP SIZE 47; TAPER SLEEVE ADAPTER 12/14 +2; ASR ACETABULAR IMPLANT 56; CORAIL2 STD SIZE 9; DEPUY ASR XL FEM IMP SIZE 47; TAPER SLEEVE ADAPTER 12/14 +2
Outcome Attributed to Adverse Event Required Intervention;